A 20-year-old female asked:
Disclaimer

i just accidentally took two amoxicillin 875 mg back to back 15 minutes apart... i'm worried. should i be okay?

1 doctor answer
Dr. David Kyle
Specializes in General Practice
Overdose Antibiotic: Although it is never advisable to take more than the recommended dosage of any medicines, some are relatively harmless. Fortunately this is one of them so don't worry too much but be more careful in the future.
Answered on Apr 20, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A member asked:
Dr. Hunter Handsfield
53 years experience Infectious Disease
No problem: It's hard to overdose on amoxicicllin, a very well tolerated drug. You could take several doses at once without any problem except maybe some stomach ... Read More
5
5 thanks
A 25-year-old female asked:
Dr. Luis Mojicar
37 years experience Family Medicine
Okay : you should be fine. You may have some upset stomach or soft stool. Or may not have any symptoms. Either way you should be taking medications as prescr ... Read More
A female asked:
Dr. Richard Zimon
59 years experience Internal Medicine
Sounds like: you are a bit "impatient" about the treatment. Give it a chance. Chances are you have a generalized viral infection,,,thus the back pain....and your i ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month